# SDR REXA2024030700238

- Difficulty date: December 29, 2023
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851
- Condition: Corroded
- Location: Bs 409-437 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R BETWEEN F.S.409 TO F.S.437 IS CORRODED. REMOVED AND INSTALLED NEW STRINGER IAW CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, AND CRJ900 SRM 51-42-13-001-001-A01
